# SDR UIEA2020072701620

- Difficulty date: July 23, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,250 hours, 19,085 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD NOISE IN AFT GALLEY WITH APU AIR SELECTED ON( PERFORMED DVI AND APU BLEED LEAK TEST IAW AMM 36-11-00, NO DEFECTS. REMOVED, INSPECTED, REINSTALLED APU BLEED CHECK VALVE IAW AMM 36-11-11, NO DEFECTS. INSPECTED APU AIR SUPPLY VALVE AND OPS TEST IAW AMM 36-11-10, NO DEFECTS. OPS CHECKED APU AIR ON AND OFF SEVERAL TIMES, COULD NOT DUPLICATE LOUD NOISE, APU BLEED AIR OK PER AMM 49-52-00.  )
